Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 759391, 8 pages
http://dx.doi.org/10.1155/2014/759391
Research Article

Geometric Assortative Growth Model for Small-World Networks

1Singapore University of Technology and Design, Singapore 138682
2Institute for Cyber Security, University of Texas at San Antonio, TX 78249, USA

Received 8 August 2013; Accepted 21 October 2013; Published 23 January 2014

Academic Editors: H. M. Chamberlin and Y. Zhang

Copyright © 2014 Yilun Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yilun Shang, “Geometric Assortative Growth Model for Small-World Networks,” The Scientific World Journal, vol. 2014, Article ID 759391, 8 pages, 2014. doi:10.1155/2014/759391